Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 809626, 8 pages
Research Article

The Uniform Boundedness Theorem in Asymmetric Normed Spaces

1Instituto Universitario de Matemática Pura y Aplicada, Universitat Politècnica de València, 46022 Valencia, Spain
2Department of Mathematics, Indian Institute of Technology Madras, Chennai 6000 36, India

Received 5 July 2012; Accepted 27 August 2012

Academic Editor: Yong Zhou

Copyright © 2012 C. Alegre et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • J. Marín, S. Romaguera, and P. Tirado, “Generalized Contractive Set-Valued Maps on Complete Preordered Quasi-Metric Spaces,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • M.D. Mabula, and S. Cobzaş, “Zabrejko's lemma and the fundamental principles of functional analysis in the asymmetric case,” Topology and its Applications, vol. 184, pp. 1–15, 2015. View at Publisher · View at Google Scholar
  • Carmen Alegre, and Salvador Romaguera, “On the uniform boundedness theorem in fuzzy quasi-normed spaces,” Fuzzy Sets And Systems, vol. 282, pp. 143–153, 2016. View at Publisher · View at Google Scholar